# SDR AALA202402230455

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 21,730 hours, 2,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: BAC538A301A13N
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  OFAR EMERGENCY ESCAPE HATCH DOOR LANYARD IS MISSING AT BUNK #2. MAINTENANCE REPLACED LANYARD IAW BOEING SOPM 20-50-01 AND GPM 17-11-48.
